My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

what to do for accidental double dose of synthroid

after taking a double dose of synthroid 75mcg each, can I take anything to counter act the increased stimulated feeling or do I just wait it out?

 

Answers From Experts & Organizations (1)

General Medicine
Nursing
1,299 Answers
21,556 Helpful Votes
239 Followers
A.
Well, let me tell you, I've done the same thing occasionally! Sometimes it's hard to remember if we took the pill or not, or else we inadvertently toss two tablets into our palm and they're down our throat before we know it.

Luckily, doubling up on Synthroid (levothyroxine) isn't going to have any long-term consequences for you. As you already know, it may make you feel stimulated, jittery, or energetic for awhile. Those feelings should pass by the end of the day.

You can resume your regular dose tomorrow. Meanwhile, you'll just have to wait out the jittery-ness.And don't drink any coffee, tea, or anything that can make you even more jittery.

Stay well!

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

55 of 57 found this helpful